Jump to content
CrazyBoards.org

cutting back on ssri, going up on lamictal


Recommended Posts

So my pdoc decided that now since I'm up to a stable dose of lamictal, it's time to start tapering off on the lexapro that I've been taking 20mg a day for about five months. I'm up to 150mg of lamictal now but this is a recent boost from the 100mg i'd been taking with 20mg of lexapro. Now I'm down to 10mg of lexapro and 150mg of lamictal. While I'm hardly ever manic or excited or... happy, I feel like shit pretty much always since this change in meds has taken place.

Whereas before I could always tell I was BPII rapid cycling now I feel like I'm majorly depressed all the time. This depression is similar to the depression I felt before I was taking the lamictal but still on 20mg of lexapro. I have a perscription for ativan and I've been taking that like candy ever since I lowered down on the lexapro because I go to bed everynight feeling pretty suicidal without it.

Just wondering if anybody here has had similar experiences and had any advice...

much appreciated.

Link to comment
Share on other sites

well for one thing, I don't know why he wants to take you off of something that already works so that doesn't make sense. BUT if he has his reasons then whatever but I think you are having troubles because of the SSRI disconuation syndrome. I can't spell worth a shit. I swear I must look like a 2 year old trying to type this out. Anyway, I think that's what is happening to you. Read about it and see if I'm right.

Erika

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...